Global analysis, analysis on manifolds
1. Signature submanifolds for some equivalence problems

M. Nadja khah; Z. Pahlevani Tehrani

Volume 03, Issue 03 , Summer 2014, Pages 121-130

Abstract
  This article concerned on the study of signature submanifolds for curves under Lie group actions SE(2), SA(2) and for surfaces under SE(3). Signature submanifold is a regular submanifold which its coordinate components are differential invariants of an associated manifold under Lie group ...  Read More

Fixed point theory
2. Tripled coincidence point under ϕ-contractions in ordered $G_b$-metric spaces

R. Jalal Shahkoohi; S. A. Kazemipour; A. Rajabi Eyvali

Volume 03, Issue 03 , Summer 2014, Pages 131-147

Abstract
  In this paper, tripled coincidence points of mappings satisfying  $\psi$-contractive conditions in the framework of partially ordered $G_b$-metric spaces are obtained. Our results extend the results of Aydi et al. [H. Aydi, E. Karapinar and W. Shatanawi, Tripled fixed point results ...  Read More

Functional analysis
3. Topological number for locally convex topological spaces with continuous semi-norms

M. Rahimi; S. M. Vaezpour

Volume 03, Issue 03 , Summer 2014, Pages 149-158

Abstract
  In this paper we introduce the concept of topological number for locally convex topological spaces and prove some of its properties. It gives some criterions to study locally convex topological spaces in a discrete approach.  Read More

Ordinary differential equations
4. Solution of the first order fuzzy differential equations with generalized differentiability

L. Jamshidi; T. Allahviranloo

Volume 03, Issue 03 , Summer 2014, Pages 159-171

Abstract
  In this paper, we study first order linear fuzzy differential equations with fuzzy coefficient and initial value. We use the generalized differentiability concept and apply the exponent matrix to present the general form of their solutions. Finally, one example is given to illustrate ...  Read More

Linear and multilinear algebra; matrix theory
5. Higher rank numerical ranges of rectangular matrix polynomials

Gh. Aghamollaei; M. Zahraei

Volume 03, Issue 03 , Summer 2014, Pages 173-184

Abstract
  In this paper, the notion of rank-k numerical range of rectangular complex matrix polynomials are introduced. Some algebraic and geometrical properties are investigated. Moreover, for ϵ > 0; the notion of Birkhoff-James approximate orthogonality sets for ϵ-higher rank numerical ranges ...  Read More

Research Paper Group theory and generalizations
6. Module amenability and module biprojectivity of θ-Lau product of Banach algebras

D. Ebrahimi Bagha; H. Azaraien

Volume 03, Issue 03 , Summer 2014, Pages 185-196

Abstract
  In this paper we study the relation between module amenability of $\theta$-Lau product $A×_\theta B$ and that of Banach algebras $A, B$. We also discuss module biprojectivity of $A×\theta B$. As a consequent we will see that for an inverse semigroup $S$, $l^1(S)×_\theta l^1(S)$ is module ...  Read More